×

Found 1,678 Documents (Results 1–100)

100
MathJax

On the continuity of solutions of the equations of a porous medium and the fast diffusion with weighted and singular lower-order terms. (English. Ukrainian original) Zbl 1470.35201

J. Math. Sci., New York 256, No. 6, 803-830 (2021); translation from Ukr. Mat. Visn. 18, No. 1, 104-139 (2021).
MSC:  35K59 35B65
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software